MathSciNet Relay Station
MathSciNet bibliographic data
MR272750 10.68
Urazbaev, B. M. The distribution of the discriminants of cyclic fields of prime degree. (Russian) Izv. Akad. Nauk Kazah. SSR Ser. Fiz.-Mat. 1969 1969 no. 1, 8–14.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement